# SDR OWFR2018071200216

- Difficulty date: February 28, 2018
- Submitted: July 12, 2018
- Operation: General aviation
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621B
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 00402024T3
- Condition: Cracked
- Location: Aileron
- Component: Aileron, Swrngn
- Component part number: 2734000040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AILERON SPAR AT BOTTOM OF CENTER HINGE BRACKET.  DISCREPANCY OCCURRED UNDER NORMAL WEAR AND UTILIZATION.  RECOMMEND CLOSE EXAMINATION OF THIS AREA AND THE OTHER HINGE ATTACH FITTINGS.
